MathSciNet Relay Station
MathSciNet bibliographic data
MR427869 35Q99 (34B25 35P25 58F05)
Dubrovin, B. A.; Matveev, V. B.; Novikov, S. P. Nonlinear equations of Korteweg-de Vries type, finite-band linear operators and Abelian varieties. (Russian) Uspehi Mat. Nauk 31 (1976), no. 1(187), 55–136.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement